Pacific Journal of Mathematics

Certain classes of regular univalent functions.

V. Karunakaran

Article information

Source
Pacific J. Math., Volume 61, Number 1 (1975), 173-182.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868235

Mathematical Reviews number (MathSciNet)
MR0404606

Zentralblatt MATH identifier
0315.30015

Subjects
Primary: 30A32

Citation

Karunakaran, V. Certain classes of regular univalent functions. Pacific J. Math. 61 (1975), no. 1, 173--182. https://projecteuclid.org/euclid.pjm/1102868235


Export citation

References

  • [1] S. D. Bernardi, The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc, 24 (1970), 312-318.
  • [2] R. J. Libera, Some classes of regular univalent functions,Proc. Amer. Math. Soc, 16 (1965), 755-758.
  • [3] R. J. Libera and A. E. Livingston, On the univalence of some classes of regular functions,Proc. Amer. Math, Soc, 30 (1971), 322-336.
  • [4] A. E. Livingston, On the radius of univalence of certain analytic functions,Proc Amer. Math. Soc, 17 (1966). 352-357.
  • [5] R. V. Nikolaeva and L^ G. Repnina, A certain generalization of theorems due to Livingston, Ukrain. Mat. Z., 24 (1972), 268-273 (Russian).
  • [6] K. S. Padmanabhan, On the radius of univalence of certain classesof analytic func- tions, J. London. Math. Soc, (2) 1 (1969), 225-231.
  • [7] V. Singh and R. M. Goel, On radii of convexity and starlikeness of some classes of functions,J. Math. Soc. Japan, 23 (1971), 323-339.